# SDR 2001UALA02425

- Difficulty date: December 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE STATION 610 TO STATION 620 AND STRINGER 16L AND STRINGER 17L  DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
